Get E-Book on COVID-19

Q. Is it normal to have headache after taking Sildenafil for erectile dysfunction?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 31, 2019

Hi doctor,

I am 37 years old and my weight was 104 kg. I am having erectile dysfunction problem and tried before by using Sildenafil 50 mg tablets. Previously, I did not find any issues with this drug but nowadays, I am getting a headache and lower jaw pulling sense. Please suggest what can I do?

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

I can understand your problem. Sildenafil is a rapid-acting drug and has a short duration of actions. Sometimes, due to hypotension caused by Sildenafil, individuals might develop symptoms like a headache. This could be the reason in your case too. One option to prevent this is to drink plenty of water before taking the tablet. This will prevent fall in BP. The other option is to replace the drug with Tadalafil which is long-acting and less likely to cause such side effects. You can talk with your doctor about this.


Was this answer helpful?

 | 

Thank you doctor,

What dosage should I start with for Tadalafil?

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hi,

Welcome back to icliniq.com.

Normally, 10 mg dose help in maintaining a strong erection. Tantex Forte has good efficacy but the drug should be taken regularly for around three months.


Was this answer helpful?

 | 

Thank you doctor,

I will go for 10 mg Tadalafil.

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hi,

Welcome back to icliniq.com.

Great. Take care.


Was this answer helpful?

 | 
Dear Sir,
If I have any same symptoms like headache or Some thing can I know how can I come out of from those side effects like Headache...dizziness...Here I can’t found any sexology Dr.

Any other Medicine should I use to come from those side effects.Please suggest..

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
# You will not get headache with Tadalafil

Was this answer helpful?

 | 
Ok Thank you Sir....

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
# Thanks

Was this answer helpful?

 | 
Sir Pharmacy people are Asking for Prescription Slip...I Show the Message they aren’t Accepting.Can you Please write it on slip can u send me the photo copy then I can show to Them.Thanks...

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
# You have to visit a doctor in person in order to get prescription
It’s not possible to provide online prescription for this drug

I am sorry for that

Was this answer helpful?

 | 
Ok
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

I have erectile dysfunction and ejaculation problems. Kindly help.

Query: Hello doctor, My cum is not coming out by force or thrust. The cum is just flowing out of my penis. Three years earlier the cum was coming out by force or thrust. I am having erectile dysfunction may be since last two years or two and half years, and I was not having erectile disfunction earlier. I...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.